# SDR QXEA200601593

- Difficulty date: April 17, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 10,425 hours, 7,239 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C3 FUSELAGE LEFT AFT BAGGAGE DOOR HAS NICK ON EXTERNAL SURFACE.  REPAIRED IAW RD 8/4-52-249 AND HORIZON AIR EA 6-52-452.
